Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
151 Doctors are Online

What causes dizziness and confusion after treating typhoid and malaria?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 4153 Questions
Question
hi
I got typhoid and malaria 3 weeks back ,i completed my course of medicines .I had a blood test by the end of secnd week ,from which doctor said malaria is not there and typhoid is at minimal .It's been a week .I still have dizzyness and confusion in concentrating at afternoons ..at the same time i am not able see bright ligths ..
can you please suggest diet for recovery.

thanks,
XXXX
Thu, 24 May 2018 in Medicines and Side Effects
 
 
Answered by Dr. Prof. Kunal Saha 3 hours later
Brief Answer:
A protein-rich diet and plenty of fluids should help.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone through your query and understand your concerns. It seems that your blood pressure is still on the lower side and that could be the reason for the dizziness and confusion.

I would insist you to take plenty of ORS (oral rehydration solution) and fluids. Ensure a good protein intake. Foods high in protein per calorie include lean chicken, lean pork, fish, lean beef, tofu, beans, lentils, low-fat yogurt, milk, cheese, seeds, nuts, and eggs. That will ensure a good recovery. I think that should suffice.

Regarding the not being able to tolerate bright lights, I would insist you keep it in consideration. If it persists, it would be a good idea to see a doctor again.

Let me know if I could help further.

Regards

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor